Change search
ReferencesLink to record
Permanent link

Direct link
Cylinder renormalization of siegel disks
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2007 (English)In: Experimental Mathematics, ISSN 1058-6458, E-ISSN 1944-950X, Vol. 16, no 2, 215-226 p.Article in journal (Refereed) Published
Abstract [en]

We study one of the central open questions in one-dimensional renormalization theory-the conjectural universality of golden-mean Siegel disks. We present an approach to the problem based on cylinder renormalization proposed by the second author. Numerical implementation of this approach relies on the constructive measurable Riemann mapping theorem proved by the first author. Our numerical study yields convincing evidence to support the hyperbolicity conjecture in this setting.

Place, publisher, year, edition, pages
2007. Vol. 16, no 2, 215-226 p.
Keyword [en]
siegel disc, renormalization, universality, beltrami equation, measurable Riemann mapping theorem
National Category
URN: urn:nbn:se:kth:diva-37014DOI: 10.1080/10586458.2007.10128991ISI: 000248362000007OAI: diva2:431830
Available from: 2011-07-26 Created: 2011-07-26 Last updated: 2011-07-26Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Gaidashev, Denis
By organisation
Mathematics (Dept.)
In the same journal
Experimental Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link